# SDR REXA97154

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INOP.  ONLY GOT TO 5 PSI AUTO MODE.  CHECKED SAFETY VALVE AND OUTFLOW VALVE, NO DEFECTS NOTED.  (M)
